# SDR SWAA2015070641296

- Difficulty date: June 24, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 28,793 hours, 26,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT DOOR EMER LIGHT BULB INOPERATIVE.  R & R BULB IAW MM.
